# SDR 2004FA0000646

- Difficulty date: July 13, 2004
- Submitted: August 17, 2004
- Operation: General aviation
- Aircraft: N9442F
- Make and model: Hughes 269B
- Aircraft serial: 1150213
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Damaged
- Location: Magneto
- Component: Magneto
- Component part number: 91256551
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO OVERHAULED, WAS FOUND TO HAVE A LOOSE ROTOR TAB THAT CHEWED UP THE DISTRIBUTOR BLOCK TERMINALS.  ALSO AN INNER BEARING RACE WAS LOOSE AND SCORED THE SHAFT AND AN OUTER BEARING RACE WAS LOOSE IN THE CASE AND THE CASE WAS THEREFORE JUNK.
